Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 177, NWS Tulsa, OK

August 24, 2007Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 24, 2007, 10:28 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2007, 10:28 PM CDT (03:28 UTC)
Expired
Aug 24, 2007, 11:14 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1746 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 250328
SVRTSA
OKC113-117-250500-
/O.NEW.KTSA.SV.W.0177.070825T0328Z-070825T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL MIDNIGHT CDT

* AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR RALSTON...MOVING EAST AT 20
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RALSTON...
  SKEDEE...BLACKBURN...CLEVELAND AND HOMINY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3656 9683 3639 9692 3626 9648 3642 9631
      3650 9658 3654 9673

$$
3 follow-up statements
000 
WWUS54 KTSA 250337
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CDT FRI AUG 24 2007

OKC113-117-250500-
/O.CON.KTSA.SV.W.0177.000000T0000Z-070825T0500Z/
OSAGE OK-PAWNEE OK-
1037 PM CDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR PAWNEE AND WESTERN OSAGE COUNTIES...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF APPERSON TO RALSTON TO 13 MILES WEST
OF PAWNEE...MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RALSTON...
FAIRFAX...APPERSON...BURBANK...WEBB CITY...PAWNEE...SHIDLER...
SKEDEE...GRAINOLA...FORAKER...MARAMEC...BLACKBURN...PEARSONIA...
HALLETT...WESTPORT...CLEVELAND...TERLTON...HOMINY AND OSAGE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3698 9672 3677 9683 3668 9705 3649 9706
      3617 9681 3619 9628 3650 9634 3700 9645

$$
000 
WWUS54 KTSA 250402
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT FRI AUG 24 2007

OKC113-117-250500-
/O.CON.KTSA.SV.W.0177.000000T0000Z-070825T0500Z/
OSAGE OK-PAWNEE OK-
1102 PM CDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN PAWNEE AND OSAGE COUNTIES...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED NEAR 
APPERSON...7 MILES EAST OF RALSTON AND 6 MILES WEST OF PAWNEE... 
MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEBB CITY...
PAWNEE...SKEDEE...SHIDLER...BLACKBURN...WYNONA...HOMINY...
CLEVELAND...PERSHING...OSAGE AND PAWHUSKA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3650 9618 3678 9636 3681 9670 3670 9702
      3650 9704 3626 9682 3629 9640

$$
000 
WWUS54 KTSA 250414
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT FRI AUG 24 2007

OKC113-117-250423-
/O.CAN.KTSA.SV.W.0177.000000T0000Z-070825T0500Z/
OSAGE OK-PAWNEE OK-
1113 PM CDT FRI AUG 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PAWNEE AND OSAGE
COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE 
WITH THESE STORMS ACROSS WESTERN SECTIONS OF PAWNEE AND OSAGE 
COUNTIES.

LAT...LON 3650 9618 3678 9636 3681 9670 3670 9702
      3650 9704 3626 9682 3629 9640

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 9:12 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 24, 9:12 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT FRI AUG 24 2007

.UPDATE...

&&

.DISCUSSION...
A COLD FRONT CONTINUES TO SLOWLY PROGRESS TOWARD THE REGION. ONE
LARGE AREA OF OUTFLOW-INDUCED THUNDERSTORMS HAS ALREADY MOVED
ACROSS THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING.
CURRENTLY... NEW STORMS ARE DEVELOPING FROM OSAGE TO OKFUSKEE
COUNTIES AND PROGRESSING EASTWARD. HAVE ADJUSTED POP ALIGNMENT FOR
THE REMAINDER OF THE OVERNIGHT HOURS BASED UPON RADAR TRENDS.

HAVE ADJUSTED MANY HOURLY GRIDS BUT HAVE NOT CHANGED FORECAST
MINIMUM TEMPERATURES. OVERNIGHT LOWS WILL BE SOMEWHAT RAINFALL
DEPENDENT. TULSA INTERNATIONAL AIRPORT AND RIVERSIDE AIRPORT HAVE
ALREADY REACHED THEIR FORECAST MINIMUMS IN RAIN COOLED AIR. EXPECT
THAT THEY WILL TEND TO RISE OR REMAIN STEADY FROM HERE.

UPDATED PRODUCTS HAVE ALREADY BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 230 PM CDT FRI AUG 24 2007/

DISCUSSION...
THUNDERSTORMS HAVE CONTINUED TO DEVELOP MOST OF THE DAY FROM WRN INTO
NERN OK...ALONG/NEAR OLD OUTFLOW BOUNDARY AND BROAD ZONE OF
DIFFERENTIAL HEATING. PERSISTENT CLOUD COVER HAS HELD DOWN
INSTABILITY SOME...BUT AREAS ACROSS NE OK SHOULD HAVE THE BEST LATE
AFTERNOON SHEAR (0-6KM AROUND 35-40 KTS). ACCORDINGLY...A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE THE REMAINDER OF THE DAY.

WILL ALSO NEED TO KEEP AN EYE ON THE HEAVY RAINFALL POTENTIAL ACROSS
NE OK. PWS ARE RUNNING AROUND 2 INCHES AND VERY IMPRESSIVE H85
MOISTURE TRANSPORT WAS NOTED ACROSS NCTNRL/NERN OK. TRAINING OF
CELLS ALONG THE WEAK OUTFLOW(S) REMAINS A DISTINCT
POSSIBILITY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE MOST
SIGNIFICANT RAINFALL OVER THE PAST WEEK HAS REMAINED S OF THE AREA
OF CONCERN...SO WE/RE NOT PLANNING ON ANY FLASH FLOOD HEADLINES AT
THIS TIME.

SURFACE BOUNDARY(S) EXPECTED TO PUSH INTO SE OK/WCNTRL AR BY
SATURDAY. PRIMARY FOCUS FOR STORMS SHOULD REMAIN W...BUT WITH
BOUNDARY ACROSS THE REGION...WILL MAINTAIN 20/30 POPS.

BOUNDARY SHOULD WASH OUT BY SUNDAY...WITH SLY FLOW RETURNING. SHOULD
BE ANOTHER HOT AND STICKY DAY...WITH TEMPS BOUNCING BACK INTO THE
MID/UPPER 90S.

EXTENDED (TUESDAY THROUGH FRIDAY)...
UPPER FLOW WILL GRADUALLY BECOME MORE AMPLIFIED DURING THIS
PERIOD...WITH NWLY FLOW DEVELOPING ACROSS THE REGION AS RIDGE BUILDS
IN THE WRN STATES.

AFTER ANOTHER HOT DAY ON TUESDAY...PLAN ON INTRODUCING LOW POPS
WEDNESDAY AS WEAKNESSES IN THE UPPER FLOW APPEAR AND COLD FRONT
NEARS. GFS/ECMWF IN REASONABLE AGREEMENT THAT FRONT WILL MOVE
THROUGH THE AREA THURSDAY...WITH DRIER AIR FILTERING S THURSDAY
NIGHT INTO FRIDAY. IF THIS HOLDS TRUE...LESS OPPRESSIVE TEMPS ARE IN
THE OFFING...WITH OVERNIGHT LOWS IN THE 60S GOING INTO NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  91  73  96 /  60  20  10  10
FSM   74  94  72  98 /  40  30  10  10
MLC   75  96  70  97 /  30  30  20  10
BVO   70  89  67  94 /  80  20  10  10
FYV   69  90  65  92 /  70  30  10  10
BYV   70  89  66  92 /  80  30  10  10
MKO   72  90  71  96 /  60  20  10  10
MIO   70  90  68  93 /  80  20  10  10
F10   73  92  71  96 /  60  30  10  10
HHW   77  95  72  97 /  10  20  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....06
Hazardous weather outlook, Aug 24, 7:40 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT FRI AUG 24 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CDT FRI AUG 24 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE EVENING.

DISCUSSION...
THE INITIAL BAND OF THUNDERSTORMS WITH HEAVY RAINFALL HAS WEAKENED
EARLY THIS EVENING WITH ONLY LIGHT RAIN REMAINING ACROSS PORTIONS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE LATER THIS
EVENING INTO THE OVERNIGHT HOURS ACROSS FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.  A FEW OF THESE STORMS COULD BRIEFLY REACH
SEVERE LIMITS WITH THE POTENTIAL FOR HEAVY RAINFALL...PRIMARILY
NORTH OF INTERSTATE 44. THE SEVERE WEATHER THREAT HAS DIMINISHED
SOUTH OF INTERSTATE 44 WHERE THE EARLIER RAINFALL HAS STABILIZED THE
ATMOSPHERE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS FROM TONIGHT MAY LINGER INTO THE DAY SATURDAY.
DRY AND WARM WEATHER WILL OCCUR AS HIGH PRESSURE ALOFT WILL
CONTROL THE WEATHER EARLY NEXT WEEK.  THUNDERSTORM CHANCES
WILL RETURN TO THE FORECAST DURING THE MIDDLE OF NEXT WEEK
AS A COLD FRONT MAY MOVE INTO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Aug 24, 5:29 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT FRI AUG 24 2007

OKZ060-064-066-067-242330-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
529 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...SOUTHWESTERN WAGONER...EASTERN CREEK AND
     SOUTHEASTERN TULSA

AT 529 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 2 MILES SOUTH OF MOUNDS TO 7 MILES SOUTH
OF SLICK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...BEGGS...BALD
HILL...HECTORVILLE...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...SLICK...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3618 9596 3594 9622 3569 9639 3574 9577
      3588 9576 3616 9577
Special weather statement, Aug 24, 5:33 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT FRI AUG 24 2007

ARZ002-011-242330-
CARROLL AR-MADISON AR-
533 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     CARROLL AND NORTHERN MADISON

AT 533 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTH OF OAK GROVE TO WESLEY...MOVING
EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...GEORGETOWN...OAK GROVE...HARMONY...WEATHERS...PLEASANT
RIDGE...DENVER...BERRYVILLE...OSAGE...GREEN FOREST...DRYFORK...
METALTON...RUDD...CONNOR...CABANAL...RULE...COIN...URBANETTE...
GRANDVIEW...HUNTSVILLE...AURORA...WESLEY...KINGSTON...HINDSVILLE...
FORUM...MARBLE...ALABAM...CLIFTY AND ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3652 9363 3601 9396 3593 9348 3646 9325
Special weather statement, Aug 24, 6:55 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT FRI AUG 24 2007

OKZ068-250030-
CHEROKEE OK-
655 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 655 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES WEST OF OAKS TO 14 MILES SOUTHWEST OF
SCRAPER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OAKS AND SCRAPER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3617 9510 3591 9510 3592 9481 3617 9482
Local storm report, Aug 24, 7:26 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      MOUNDS                  35.88N 96.06W
08/24/2007                   CREEK              OK   LAW ENFORCEMENT

            STREET FLOODING REPORTED BY MOUNDS PD.

0545 PM     FLASH FLOOD      BIXBY                   35.94N 95.88W
08/24/2007                   TULSA              OK   LAW ENFORCEMENT

            SIGNIFICANT STREET FLOODING

0550 PM     FLASH FLOOD      6 W HECTORVILLE         35.84N 96.03W
08/24/2007                   OKMULGEE           OK   PUBLIC

            WATER OVER HIGHWAY 75

0600 PM     FLASH FLOOD      COWETA                  35.95N 95.65W
08/24/2007                   WAGONER            OK   LAW ENFORCEMENT

            SIGNIFICANT STREET FLOODING

0615 PM     FLASH FLOOD      PRYOR                   36.31N 95.32W
08/24/2007                   MAYES              OK   EMERGENCY MNGR

            HIGHWAY 69 IN PRYOR CLOSED DUE TO HIGH WATER

&&

RBD
Special weather statement, Aug 24, 10:06 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 PM CDT FRI AUG 24 2007

OKZ054-055-250345-
OSAGE OK-WASHINGTON OK-
1006 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     CENTRAL WASHINGTON AND EASTERN OSAGE

AT 1006 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OKESA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OKESA...BARTLESVILLE AND DEWEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3682 9621 3666 9616 3668 9581 3684 9581
Special weather statement, Aug 24, 10:10 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT FRI AUG 24 2007

OKZ054-059-250345-
OSAGE OK-PAWNEE OK-
1010 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND NORTHWESTERN PAWNEE

AT 1010 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES WEST OF RALSTON...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...FAIRFAX AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3655 9701 3638 9699 3639 9661 3656 9662

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 10:06 PM CDTSpecial Weather StatementTSAWashington39 min
Aug 24, 10:10 PM CDTSpecial Weather StatementTSAPawnee35 min
Aug 24, 10:23 PM CDTSevere Thunderstorm WarningTSAWashington36 min
Aug 24, 10:49 PM CDTSpecial Weather StatementTSANowata41 min
Aug 24, 11:23 PM CDTSpecial Weather StatementTSACraig37 min
Aug 24, 11:26 PM CDTSpecial Weather StatementTSAPawnee49 min
Aug 24, 11:41 PM CDTSpecial Weather StatementTSANowata, Washington64 min
Aug 24, 11:44 PM CDTSpecial Weather StatementTSACraig31 min
Aug 25, 12:36 AM CDTSpecial Weather StatementTSACreek39 min
Aug 25, 1:13 AM CDTSpecial Weather StatementTSANowata32 min
Aug 25, 1:52 AM CDTSpecial Weather StatementTSANowata38 min
Aug 25, 1:56 AM CDTSpecial Weather StatementTSACreek64 min
Aug 25, 2:33 AM CDTSpecial Weather StatementTSACraig, Ottawa57 min
Aug 25, 3:00 AM CDTSpecial Weather StatementTSAAdair60 min
Aug 25, 3:25 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more65 min
Aug 25, 5:30 AM CDTSpecial Weather StatementTSAHaskell45 min
Aug 25, 5:50 AM CDTSpecial Weather StatementTSALatimer25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.